MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS TRANSVERSE CONNECTOR; SPINAL INTERLAMINAL FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE OASYS TRANSVERSE CONNECTOR; SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Catalog Number 48551070
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/04/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery, a part of a connector broke when the surgeon tighten it finally.The surgeon used other one and finished the surgery.
 
Additional Manufacturer Narrative
Method: device history review; complaint history review; risk assessment.Results: the device was confirmed by the stryker rep to have fractured during surgery resulting in no delay in surgery.Manufacturing records were reviewed and no manufacturing anomalies were reported.Conclusion: the plausible root is not determined and multifactorial due to lack of parts returned.
 
Event or Problem Description

Brand Name
OASYS TRANSVERSE CONNECTOR
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5532376
Report Number0009617544-2016-00134
Device Sequence Number10841469
Product Code KWP
UDI-Device Identifier04546540371607
UDI-Public(01)04546540371607
Combination Product (Y/N)N
PMA/510(K) Number
K032394
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48551070
Device Lot Number7BP
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/04/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/29/2016
Supplement Report FDA Received Date06/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR